NGMV control of delayed piecewise affine systems

Pang, Y. and Grimble, Michael (2010) NGMV control of delayed piecewise affine systems. IEEE Transactions on Automatic Control, 55 (12). pp. 2817-2821. ISSN 0018-9286

[img]
Preview
PDF (IEEE_TAC1_Yan_Pang__J_pub_4April2010_NGMVCofDPiecewiseAS.pdf)
IEEE_TAC1_Yan_Pang__J_pub_4April2010_NGMVCofDPiecewiseAS.pdf
Accepted Author Manuscript

Download (123kB)| Preview

    Abstract

    A Nonlinear Generalized Minimum Variance (NGMV) control algorithm is introduced for the control of piecewise affine (PWA) systems. Under some conditions, discrete-time PWA systems can be transferred into an equivalent state-dependent nonlinear system form. The equivalent state-dependent systems maintain the hybrid nature of the original PWA systems and include both the discrete and continuous signals in one general description. In a more general way, the process is assumed to include common delays in input or output channels of magnitude k. Then the NGMV control strategy [1] can be applied. The NGMV controller is related to a well-known and accepted solution for time delay systems (Smith Predictor) but has the advantage that it may stabilize open-loop unstable processes [2].